Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 9

Maximum likelihood degree of Fermat hypersurfaces via Euler characteristics
Botong Wang.
Proc. Amer. Math. Soc. 144 (2016), 3649-3655
Abstract, references and article information
Full-text PDF        
Convex separably rationally connected complete intersections
Katsuhisa Furukawa.
Proc. Amer. Math. Soc. 144 (2016), 3657-3669
Abstract, references and article information
Full-text PDF        
An upper bound on the number of rational points of arbitrary projective varieties over finite fields
Alain Couvreur.
Proc. Amer. Math. Soc. 144 (2016), 3671-3685
Abstract, references and article information
Full-text PDF        
Odd-balanced unimodal sequences and related functions: parity, mock modularity and quantum modularity
Byungchan Kim, Subong Lim and Jeremy Lovejoy.
Proc. Amer. Math. Soc. 144 (2016), 3687-3700
Abstract, references and article information
Full-text PDF        
Majority Digraphs
Tri Lai, Jörg Endrullis and Lawrence S. Moss.
Proc. Amer. Math. Soc. 144 (2016), 3701-3715
Abstract, references and article information
Full-text PDF        
Mumford-Tate groups of polarizable Hodge structures
Stefan Patrikis.
Proc. Amer. Math. Soc. 144 (2016), 3717-3729
Abstract, references and article information
Full-text PDF        
A degree theory framework for semilinear elliptic systems
Congming Li and John Villavert.
Proc. Amer. Math. Soc. 144 (2016), 3731-3740
Abstract, references and article information
Full-text PDF        
Asymptotic expansion of double Laplace-type integrals: The case of non-stationary minimum points
Nesrine Kamouche and Abdallah Benaissa.
Proc. Amer. Math. Soc. 144 (2016), 3741-3756
Abstract, references and article information
Full-text PDF        
Explosion of differentiability for equivalencies between Anosov flows on $3$-manifolds
Mário Bessa, Sérgio Dias and Alberto A. Pinto.
Proc. Amer. Math. Soc. 144 (2016), 3757-3766
Abstract, references and article information
Full-text PDF        
Twists over étale groupoids and twisted vector bundles
Carla Farsi and Elizabeth Gillaspy.
Proc. Amer. Math. Soc. 144 (2016), 3767-3779
Abstract, references and article information
Full-text PDF        
Orthogonal polynomials for the weakly equilibrium Cantor sets
Gökalp Alpan and Alexander Goncharov.
Proc. Amer. Math. Soc. 144 (2016), 3781-3795
Abstract, references and article information
Full-text PDF        
An $ab$-family of equations with peakon traveling waves
A. Alexandrou Himonas and Dionyssios Mantzavinos.
Proc. Amer. Math. Soc. 144 (2016), 3797-3811
Abstract, references and article information
Full-text PDF        
Uniformly Lipschitzian group actions on hyperconvex spaces
Andrzej Wiśnicki and Jacek Wośko.
Proc. Amer. Math. Soc. 144 (2016), 3813-3824
Abstract, references and article information
Full-text PDF        
Notes on the subspace perturbation problem for off-diagonal perturbations
Albrecht Seelmann.
Proc. Amer. Math. Soc. 144 (2016), 3825-3832
Abstract, references and article information
Full-text PDF        
On the structure of Lipschitz-free spaces
Marek Cúth, Michal Doucha and Przemysław Wojtaszczyk.
Proc. Amer. Math. Soc. 144 (2016), 3833-3846
Abstract, references and article information
Full-text PDF        
A first integral for $C^{∞}$, k-basic Finsler surfaces and applications to rigidity
P. Foulon and R. Ruggiero.
Proc. Amer. Math. Soc. 144 (2016), 3847-3858
Abstract, references and article information
Full-text PDF        
On the asymptotic mean value property for planar $p$-harmonic functions
Ángel Arroyo and José G. Llorente.
Proc. Amer. Math. Soc. 144 (2016), 3859-3868
Abstract, references and article information
Full-text PDF        
Operator-valued dyadic harmonic analysis beyond doubling measures
José M. Conde-Alonso and Luis Daniel López-Sánchez.
Proc. Amer. Math. Soc. 144 (2016), 3869-3885
Abstract, references and article information
Full-text PDF        
(Volume) density property of a family of complex manifolds including the Koras-Russell cubic threefold
Matthias Leuenberger.
Proc. Amer. Math. Soc. 144 (2016), 3887-3902
Abstract, references and article information
Full-text PDF        
Strong convergence of solutions to nonautonomous Kolmogorov equations
Luca Lorenzi, Alessandra Lunardi and Roland Schnaubelt.
Proc. Amer. Math. Soc. 144 (2016), 3903-3917
Abstract, references and article information
Full-text PDF        
A theorem of Lohwater and Piranian
Arthur A. Danielyan.
Proc. Amer. Math. Soc. 144 (2016), 3919-3920
Abstract, references and article information
Full-text PDF        
Isolated point theorems for uniform algebras on two- and three-manifolds
Swarup N. Ghosh.
Proc. Amer. Math. Soc. 144 (2016), 3921-3933
Abstract, references and article information
Full-text PDF        
The isotropy constant and boundary properties of convex bodies
Mathieu Meyer and Shlomo Reisner.
Proc. Amer. Math. Soc. 144 (2016), 3935-3947
Abstract, references and article information
Full-text PDF        
Courant-sharp eigenvalues of the three-dimensional square torus
Corentin Léna.
Proc. Amer. Math. Soc. 144 (2016), 3949-3958
Abstract, references and article information
Full-text PDF        
A singular integral approach to a two phase free boundary problem
Simon Bortz and Steve Hofmann.
Proc. Amer. Math. Soc. 144 (2016), 3959-3973
Abstract, references and article information
Full-text PDF        
Modulus of revolution rings in the heisenberg group
Ioannis D. Platis.
Proc. Amer. Math. Soc. 144 (2016), 3975-3990
Abstract, references and article information
Full-text PDF        
Hypercyclicity of composition operators in Stein manifolds
Sylwester Zajac.
Proc. Amer. Math. Soc. 144 (2016), 3991-4000
Abstract, references and article information
Full-text PDF        
The length of the shortest closed geodesic in a closed Riemannian $3$-manifold with nonnegative Ricci curvature
Ezequiel Barbosa and Yong Wei.
Proc. Amer. Math. Soc. 144 (2016), 4001-4007
Abstract, references and article information
Full-text PDF        
Almost even-Clifford hermitian manifolds with a large automorphism group
Gerardo Arizmendi, Rafael Herrera and Noemi Santana.
Proc. Amer. Math. Soc. 144 (2016), 4009-4020
Abstract, references and article information
Full-text PDF        
Interpreting Weak König’s Lemma using the Arithmetized Completeness Theorem
Tin Lok Wong.
Proc. Amer. Math. Soc. 144 (2016), 4021-4024
Abstract, references and article information
Full-text PDF        
The left side of Cichoń’s diagram
Martin Goldstern, Diego Alejandro Mejía and Saharon Shelah.
Proc. Amer. Math. Soc. 144 (2016), 4025-4042
Abstract, references and article information
Full-text PDF        
On the Breiman conjecture
Péter Kevei and David M. Mason.
Proc. Amer. Math. Soc. 144 (2016), 4043-4053
Abstract, references and article information
Full-text PDF        
Synchronized vector solutions to an elliptic system
Qihan He and Shuangjie Peng.
Proc. Amer. Math. Soc. 144 (2016), 4055-4063
Abstract, references and article information
Full-text PDF        
Nonhomogeneity of remainders
A. V. Arhangel’skii and J. van Mill.
Proc. Amer. Math. Soc. 144 (2016), 4065-4073
Abstract, references and article information
Full-text PDF        
The link volume of 3-manifolds is not multiplicative under coverings
Jair Remigio–Juárez.
Proc. Amer. Math. Soc. 144 (2016), 4075-4079
Abstract, references and article information
Full-text PDF        
Isometrisable group actions
Itaï Ben Yaacov and Julien Melleray.
Proc. Amer. Math. Soc. 144 (2016), 4081-4088
Abstract, references and article information
Full-text PDF        
A cabling formula for the $𝜈^{+}$ invariant
Zhongtao Wu.
Proc. Amer. Math. Soc. 144 (2016), 4089-4098
Abstract, references and article information
Full-text PDF        
Topological Hochschild homology and the cyclic bar construction in symmetric spectra
Irakli Patchkoria and Steffen Sagave.
Proc. Amer. Math. Soc. 144 (2016), 4099-4106
Abstract, references and article information
Full-text PDF